# SDR YENA20110217199

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 13,031 hours, 7,812 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2006030844
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 13,040 hours, 7,813 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 620 HOU-BOS, AIR RETURN TO HOU DUE TO ENG 1 BLEED LEAK AT FL190 IN CLIMB.  LEVELED RAN QRH AT 250 RESET DID NOT WORK.  STARTED APU, APU NORMAL BUT NO BLEED AIR FROM ANY SYSTEM.  CAB ALT REACHED 11600 PRIOR TO EMERGENCY DESCENT.  T/S BLEED 1 LEAK FOUND BAD PRECOOLER.  REMOVED AND REPLACED ENGINE 1 PRECOOLER IAW 36-11-08-04.  OPS AND LEAK CHECK GOOD.  NOTE: ENGINE 2 BLEED ALREADY ON MEL.
